Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A simplified proof of the Erdős-Fuchs theorem


Author: D. J. Newman
Journal: Proc. Amer. Math. Soc. 75 (1979), 209-210
MSC: Primary 10J99
DOI: https://doi.org/10.1090/S0002-9939-1979-0532137-X
MathSciNet review: 532137
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We reprove the theorem of Erdõs and Fuchs in additive number theory. Whereas their solution rested on some special results in the $ {L^2}$ theory of Fourier series, ours avoids these.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10J99

Retrieve articles in all journals with MSC: 10J99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0532137-X
Keywords: Additive number theory, generating functions
Article copyright: © Copyright 1979 American Mathematical Society